# SDR PCAA0403175

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N818EX
- Make and model: Dhav DHC8102
- Aircraft serial: 235
- Aircraft time: 31,919 hours, 35,263 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 214663
- Part serial: 001050
- Condition: Leaking
- Location: Mlg
- Part time: 8,287 hours, 8,954 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 4014 REPORTED AIRCRAFT VIBRATING WHEN USING RIGHT HAND BRAKE.  MAINTENANCE FOUND THE INBOARD RIGHT HAND BRAKE ASSEMBLY LEAKING.  THE BRAKE ASSEMBLY WAS REPLACED AND THE SYSTEM OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
